# SDR FDEA202508191501

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 118,506 hours, 25,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT HAND FUSELAGE AFT OF NUMBER 3 AIRCON DOOR CUTOUT SKIN SUSPECT   CRACK ON FASTENER AREA  AT STATION 535 BETWEEN LONGERON 32 TO LONGERON 33. FUSELAGE RIGHT HAND FUSELAGE AFT OF NUMBER 3 AIRCON DOOR CUTOUT SKIN CRACK ON   FASTENER AREA AT STATION 535 BETWEEN LONGERON 32 TO LONGERON 33. REPAIR CARRIED   OUT AS PER E.A. #: 1-5310-T0384682 PART 1 TITLE: FUSELAGE-MAINFRAME-REPAIR FOR CRACK   FOUND C/T TOP AFT CORNER OF RH AIRCON DOOR JAMB SKIN AND INTERNAL DOUBLER.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
